# SDR USAAD01176

- Difficulty date: October 26, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N811US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48043
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9721055
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCO - THE SEAT MOUNTED LOW LEVEL EMERGENCY LIGHTS AND THE LEFT FORWARD EXIT IDENTIFIER LIGHTS WERE INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERIES.  (M)
